# SDR DXTA2009032303559

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,071 hours, 5,558 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 42RT1003
- Part serial: H5875
- Condition: Failed
- Location: Hyd System
- Part time: 3,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED "HYD O'TEMP - B" CAS MESSAGE ILLUMINATED IN FLIGHT.  FOUND TEMP SENSOR BAD.  INSTALLED NEW SENSOR IAW MM 29-30-01.  OPS CKD GOOD.
